# SDR ASAA9710112

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING RECON, THE EMERGENCY EXIT TRACK LIGHTS WERE FOUND INOPERATIVE AT SEAT PALLET 6-10.  REPLACED BATTERY PACK AND LGIHTS OPERATED NORMALLY.  (M)
